RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 6, Pages 863–869 (Mi mz7808)  

This article is cited in 3 scientific papers (total in 3 papers)

Structure of continuous functions of a completely regular space

V. V. Pashenkov

Moscow Engineering Building Institute

Abstract: It is proved that any completely regular topological space is determined up to homeomorphism by the topological lattice (with the topology of pointwise convergence) of all its continuous real-valued functions. The well-known result of Kaplansky (for compact spaces) is a corollary of this theorem.

Full text: PDF file (557 kB)

English version:
Mathematical Notes, 1976, 19:6, 505–508

Bibliographic databases:

UDC: 513.8
Received: 21.02.1974

Citation: V. V. Pashenkov, “Structure of continuous functions of a completely regular space”, Mat. Zametki, 19:6 (1976), 863–869; Math. Notes, 19:6 (1976), 505–508

Citation in format AMSBIB
\Bibitem{Pas76}
\by V.~V.~Pashenkov
\paper Structure of continuous functions of a~completely regular space
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 6
\pages 863--869
\mathnet{http://mi.mathnet.ru/mz7808}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=420544}
\zmath{https://zbmath.org/?q=an:0339.54012|0331.54007}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 6
\pages 505--508
\crossref{https://doi.org/10.1007/BF01149928}


Linking options:
  • http://mi.mathnet.ru/eng/mz7808
  • http://mi.mathnet.ru/eng/mz/v19/i6/p863

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. I. Shakenko, “Topological rings of continuous real functions”, Russian Math. Surveys, 37:5 (1982), 194–195  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Pashenkov, “Homogeneous and non-homogeneous duality”, Russian Math. Surveys, 42:5 (1987), 95–121  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Vechtomov E.M., Lubyagina E.N., “Reshetki nepreryvnykh funktsii so znacheniyami v edinichnom otrezke”, Vestnik Syktyvkarskogo gosudarstvennogo universiteta. Seriya 1: Matematika. Mekhanika. Informatika, 2011, no. 14, 3–20  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:115
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020